# SDR SWAA2022080337728

- Difficulty date: August 3, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 35,818 hours, 21,909 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Sliding Sleeve
- Condition: Torn
- Location: Rh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORZ UPPER FWD SLIDING SEAL TORN / [01] R&R R/H UPPER SLIDER PER AMM 53-31-31
